# SDR DALA2023111309321

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 71,235 hours, 9,319 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 ON PDC FOUND #6 MAIN WHEEL MISSING HUBCAP. CORRECTIVE ACTION: INSTALLED NEW HUBCAP ASSY AS REQ. (4346046)
